| Catalog Number |
ULT14.0-38-25-P-6S-CLM-RH |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: exempt.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
Event or Problem Description
Due to prior events (pr223340- hub detached), the user decided to test the hubs before use.Two device were tugged and the hubs detached.The user pulled this entire lot from their shelf to return to cook as they are not trusted.
Additional Manufacturer Narrative
A review of the complaint history, dimensional verification, device history record, documentation, functional test, and visual inspection of the returned device was conducted during the investigation.The customer returned three device, one opened and two unopened.The opened device was identified to be separated at the hub/tubing connection.A twist and tug test was conducted on the two unopened devices and separation could not be recreated.All three devices were measured and all possible measurements were determined to be within specifications.Document review was conducted which has established that the proper procedures are in place in order to identify and prevent this failure mode prior to distribution.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows one related non-conformance was responsible for one device that had improper torque of the cap; that device was scrapped.A complaint history search revealed that there were no other reported complaints for this lot number.The complaint is confirmed.Based on the information provided and the results of our investigation, a definitive root cause cannot be determined at this time, however appropriate measures have been initiated to address this failure mode.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No new event description information to report at this time.